# SDR RAIA201403270001

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 33,937 hours, 31,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR EMERGENCY EXIT LIGHT COVER IS CRACKED AT ROW 2.  MAINTENANCE REPLACED LIGHT.  OPS CHECKED GOOD.
